Absence and atonic seizures induced by piperazine

David Yohai, Scott H. Barnett

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A previously healthy 2-year-old girl, who presented with transient neurologic dysfunction manifested mainly by absence and atonic seizures, was treated with large doses of the antihelminthic piperazine hexahydrate. The role of piperazine salts and piperazine-containing compounds in producing neurotoxic side effects is discussed. We suggest that these drugs be considered as a possible cause of transient encephalopathy and nonepileptic seizures in previously healthy individuals.

Original languageEnglish
Pages (from-to)393-394
Number of pages2
JournalPediatric Neurology
Volume5
Issue number6
DOIs
StatePublished - 1989
Externally publishedYes

Fingerprint

Dive into the research topics of 'Absence and atonic seizures induced by piperazine'. Together they form a unique fingerprint.

Cite this